Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking duphaston 5 mg bd and marvellon tablet. What could be the reason for long periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Hi, I'm having menses now, but I would to stop as soon as possible, now I'm taking duphaston 5 mg bd and marvellon tablet daily, but after 3 day I still has light bleeding
Posted Tue, 31 Jul 2012 in Menstruation and Miscarriage
Answered by Dr. Chandra Shekhar Sharma 1 hour later

Welcome to XXXXXXX

For Endometriosis, Duphaston is given in the dose of 10 mg twice/thrice daily from 5th to 25th day of menstrual cycle.

Are you taking it from the first day or will start it from 5th day?

Marvelon is an oral contraceptive. It should be taken from 1st to 21st day of cycle.

Light bleeding can be due to poor nutrition or stress also.

Please consult a gynecologist for examination and evaluation. You can discuss with her, the dose of Duphaston to be taken also.

If you have further query, please feel free to ask.

With good wishes,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor